Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System

Kwun, Young Chel, Kang, Shin Min, Lu, Yan, Liu, Zeqing . Abstract and Applied Analysis 2014. 2014 (954182) :-

Locate this article in:

Bibtex

@article{CIS-318227,
  Author = {Kwun, Young Chel and Kang, Shin Min and Lu, Yan and Liu, Zeqing},
  Title = {Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {954182},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles